Detail publikace

A general Lipschitz uniqueness criterion for scalar ordinary differential equations

Originální název

A general Lipschitz uniqueness criterion for scalar ordinary differential equations

Anglický název

A general Lipschitz uniqueness criterion for scalar ordinary differential equations

Jazyk

en

Originální abstrakt

In the paper a general uniqueness criterion is given. In the proof, the theorem on implicit function is used.

Anglický abstrakt

In the paper a general uniqueness criterion is given. In the proof, the theorem on implicit function is used.

BibTex


@article{BUT109758,
  author="Josef {Diblík} and Christine {Nowak} and Siegmund {Stefan}",
  title="A general Lipschitz uniqueness criterion for scalar ordinary differential equations",
  annote="In the paper a general uniqueness criterion is given. In the proof, the theorem on implicit function is used.",
  address="UNIV SZEGED, BOLYAI INSTITUTE, ARADI VERTANUK TERE 1, 6720 SZEGED, HUNGARY",
  chapter="109758",
  howpublished="online",
  institution="UNIV SZEGED, BOLYAI INSTITUTE, ARADI VERTANUK TERE 1, 6720 SZEGED, HUNGARY",
  number="2014",
  volume="34",
  year="2014",
  month="july",
  pages="1--6",
  publisher="UNIV SZEGED, BOLYAI INSTITUTE, ARADI VERTANUK TERE 1, 6720 SZEGED, HUNGARY",
  type="journal article in Web of Science"
}